# SDR CA120228002

- Difficulty date: February 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Sense Line
- Condition: Fractured
- Location: P3 Air
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) WHEN SETTING POWER JUST BEFORE TAKEOFF, DG GEN AND HYDRAULIC PUMP WARNINGS OCCURRED. THE ENGINE PARAMETERS, NH AND NP SPEEDS WERE LOW, AND TEMPERATURE HIGH. THE ENGINE DID NOT RESPOND TO POWER LEVER MOVEMENTS AND THE ENGINE WAS SHUTDOWN.  AFTER ELECTRICAL RESET, ATTEMPTS TO START THE ENGINE RESULTED IN HANG STARTS. TROUBLESHOOTING FOUND A FRACTURED P3 AIR SENSING TUBE WHICH WAS REPLACED BEFORE THE ACFT WAS RETURNED TO SERVICE.
